| Lot Number |
424815052T |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product investigation is in progress.
Event or Problem Description
Ripped inside me.Had to dig out pieces of the tampon [foreign body in reproductive tract].Tampon ripped inside me- tampax [device breakage].Case narrative: consumer reported via email that the tampon ripped inside of her.No serious injury was reported.
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.
Event or Problem Description